# SDR 97ZZZX3809

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N788CF
- Make and model: Beech 58
- Aircraft serial: TH870
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002377
- Condition: Cracked
- Location: Bs 257.6
- Part time: 5,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION OF TAIL AREA, CRACKING AND STOP-DRILLING NOTICED ON STA 257.6 BULKHEAD AT HORIZONTAL SPARE ATTACH POINTS.  STOP-DRILLING IS NOT AN APPROVED REPAIR PER BEECH SI 990, REV 2 PART II.  A P/N 55-4030-5S REINFORCEMENT KIT NEEDED TO BE INSTALLED.  KIT INSTALLED, AIRCRAFT RETURNED TO SERVICE.  SI 990, WHICH REQUIRES INSPECTION, MODIFICATION, OR REPLACEMENT, SHOULD BE C/W EACH INSPECTION ON THESE BULKHEADS.  REFER TO BEECH SI 990 FOR DETAILS.
